I take atenelol and Cenestin (HRT) and I also have IBS and have been diagnosed with (since I have no gall bladder) having problems with bile. I have noticed several, several times that I pass my pills on particularly sensitive days for my stomach. Sometimes they appear to be in a capsule form, other times they are barely covered by a 'gel' like substance but I can clearly see what they are - even with gloves, getting them, I can break into them and see my pills.
I have had 4 colonoscopies in my life (37 years old), I have never been given any problems with bowls other than IBS, spastic colon and the issue with my body not adjusting well to the bile (had gall bladder removed at 21 due to "diseased gall bladder"). I have had 20+ years of regular diarrah - very used to it. I also have kidney stones and have had to have a total hysterectomy due to major bouts with endometerosis. My bowels/belly are just things I have learned to deal with. Can you offer any suggestions of possible problems you might pick up on?
I don't think undigested pills necessarily means anything bad is going on, other than your food is passing thru the digestive tract too quickly and thus your diarrhea, or the fact that there's not the usual amout of digestive enzymes in your system, so therefore the pills are not getting absorbed like they should. One thing you could do is drink an entire glass of water with the pills when you take them, it'll help digest them earlier. Also, I have read a lot about people who do not have their gallbladders, and the kinds of diets some need to follow to help their digestion do better, you could google that stuff on the internet, maybe eating a certain way will help that diarrhea of yours.
Also, I forgot to mention, lots of people have trouble with digesting pills, usually when they get older, but anyhow, you could inquire if there is a liquid form of some of the drugs you take, so you'll be sure to get the benefit you're supposed to have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.